# SDR ASAA2015102813842

- Difficulty date: October 28, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550216
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOORBEAM UPPER SURFACE CORROSION BS 294.5, RBL 14.  ACFT.  REMOVED CORROSION, EVALUATED AREA TREATED AND PRIMED FLOORBEAM REFERENCE EA NR 700-3EA-16078, REV NEW.
